American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M41) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ritabrata Munshi. The circle method and bounds for $L$-functions---III: $t$-aspect subconvexity for $GL(3)$ $L$-functions. J. Amer. Math. Soc. 28 (2015) 913-938.
Abstract, references, and article information   
View Article: PDF

[2] Gautam Chinta and Paul E. Gunnells. Constructing Weyl group multiple Dirichlet series. J. Amer. Math. Soc. 23 (2010) 189-215. MR 2552251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daqing Wan. Higher rank case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 807-852. MR 1775738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daqing Wan. Rank one case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 853-908. MR 1775761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Denef and F. Loeser. Caract\'eristiques d'Euler-Poincar\'e, fonctions z\^eta locales et modifications analytiques . J. Amer. Math. Soc. 5 (1992) 705-720. MR 1151541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia